# SDR SIMA20170126001

- Difficulty date: January 26, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N628AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145124
- Aircraft time: 41,167 hours, 37,734 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Ballast
- Part number: BR900030
- Condition: Inoperative
- Location: Row 9
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTED ELECTRICAL ODOR IN FWD SIDE OF CABIN DURING APPROACH.  FOUND ROW 9 BALLAST TO BE SOURCE OF ODOR.  REMOVED AND REPLACED BALLAST.  OPS CHECKED GOOD IAW AMM 33-21-05.
